# SDR SWAA2022012763617

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 48,540 hours, 25,212 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 D PANEL LEFT HAND T CLIP CRACKED / [01] INSTALLED T- CLIP THAT WAS FABRICATED PER EA 22-153-00243 PER SRM 51-40-02
